Deakin University
Browse

File(s) under permanent embargo

Generalized pseudo-likelihood estimates for markov random fields on lattice

Version 2 2024-06-17, 03:58
Version 1 2014-10-27, 16:27
journal contribution
posted on 2024-06-17, 03:58 authored by F Huang, Y Ogata
In this paper we generalize Besag's pseudo-likelihood function for spatial statistical models on a region of a lattice. The correspondingly defined maximum generalized pseudo-likelihood estimates (MGPLEs) are natural extensions of Besag's maximum pseudo-likelihood estimate (MPLE). The MGPLEs connect the MPLE and the maximum likelihood estimate. We carry out experimental calculations of the MGPLEs for spatial processes on the lattice. These simulation results clearly show better performances of the MGPLEs than the MPLE, and the performances of differently defined MGPLEs are compared. These are also illustrated by the application to two real data sets.

History

Journal

Institute of statistical mathematics. Annals

Volume

54

Pagination

1-18

Location

Heidelberg, Germany

ISSN

0020-3157

eISSN

1572-9052

Language

eng

Publication classification

C1 Refereed article in a scholarly journal

Copyright notice

2002, The Institute of Statistical Mathmatics

Issue

1

Publisher

Springer

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC